American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58C27) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Ronaldo Alves Garcia, Dirce Kiyomi Hayashida Mochida, Maria del Carmen Romero Fuster and Maria Aparecida Soares Ruas. Inflection points and topology of surfaces in 4-space. Trans. Amer. Math. Soc. 352 (2000) 3029-3043. MR 1638242.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Francisco J. Castro-Jiménez, Luis Narváez-Macarro and David Mond. Cohomology of the complement of a free divisor. Trans. Amer. Math. Soc. 348 (1996) 3037-3049. MR 1363009.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] P. Mormul and M. Ya. Zhitomirskiĭ. The structure of the set of singular points of a codimension $1$ differential system on a $5$-manifold . Trans. Amer. Math. Soc. 342 (1994) 619-629. MR 1150017.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] P. T. Church, E. N. Dancer and J. G. Timourian. The structure of a nonlinear elliptic operator . Trans. Amer. Math. Soc. 338 (1993) 1-42. MR 1124165.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Goo Ishikawa. Parametrization of a singular Lagrangian variety . Trans. Amer. Math. Soc. 331 (1992) 787-798. MR 1044961.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Yoshifumi Ando. On local structures of the singularities $A\sb k\;D\sb k$ and $E\sb k$ of smooth maps . Trans. Amer. Math. Soc. 331 (1992) 639-651. MR 1055564.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] L. Kushner. Finite determination on algebraic sets . Trans. Amer. Math. Soc. 331 (1992) 553-561. MR 1028759.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Masahiko Suzuki. Stability of Newton boundaries of a family of real analytic singularities . Trans. Amer. Math. Soc. 323 (1991) 133-150. MR 978382.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Etsuo Yoshinaga. Topologically principal part of analytic functions . Trans. Amer. Math. Soc. 314 (1989) 803-814. MR 930085.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Takashi Nishimura. Topological types of finitely-$C\sp 0$-$K$-determined map-germs . Trans. Amer. Math. Soc. 312 (1989) 621-639. MR 946220.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Alan M. Selby. Determinacy of sufficiently differentiable maps . Trans. Amer. Math. Soc. 312 (1989) 85-113. MR 937251.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] M. S. Berger, P. T. Church and J. G. Timourian. Folds and cusps in Banach spaces with applications to nonlinear partial differential equations. II . Trans. Amer. Math. Soc. 307 (1988) 225-244. MR 936814.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] David G. Schaeffer and Michael Shearer. Riemann problems for nonstrictly hyperbolic $2\times 2$ systems of conservation laws . Trans. Amer. Math. Soc. 304 (1987) 267-306. MR 906816.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Marek Kossowski. Special points on first order partial differential equations and the deformations of solutions . Trans. Amer. Math. Soc. 302 (1987) 171-184. MR 887504.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Kiyoshi Igusa. The space of framed functions . Trans. Amer. Math. Soc. 301 (1987) 431-477. MR 882699.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] I. Kupka. Geometric theory of extremals in optimal control problems. I. The fold and Maxwell case . Trans. Amer. Math. Soc. 299 (1987) 225-243. MR 869409.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Steven C. Ferry and Arthur G. Wasserman. Morse theory for codimension-one foliations . Trans. Amer. Math. Soc. 298 (1986) 227-240. MR 857441.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Yieh Hei Wan. Generic deformations of varieties . Trans. Amer. Math. Soc. 259 (1980) 107-119. MR 561826.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Jacek Bochnak and Wojciech Kucharz. Sur les germes d'applications differentiables \`a singularit\'es isol\'ees . Trans. Amer. Math. Soc. 252 (1979) 115-131. MR 534113.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Yieh Hei Wan. On the algebraic criteria for local Pareto optima. II . Trans. Amer. Math. Soc. 245 (1978) 385-397. MR 511417.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1